Journal of Modern Dynamics (JMD)

Franks' lemma for $\mathbf{C}^2$-Mañé perturbations of Riemannian metrics and applications to persistence
Pages: 379 - 411, Volume 10, 2016

doi:10.3934/jmd.2016.10.379      Abstract        References        Full text (314.2K)           Related Articles

Ayadi Lazrag - Université Nice Sophia Antipolis, CNRS, LJAD, UMR, 7351, 06100 Nice, France (email)
Ludovic Rifford - Université Nice Sophia Antipolis, Institut Universitaire de France, CNRS, LJAD, UMR 7351, 06100 Nice, France (email)
Rafael O. Ruggiero - PUC-Rio, Departamento de Matemática, Rua Marqués de São Vicente 225, Gávea, 22450-150, Rio de Janeiro, Brazil (email)

1 A. A. Agrachev and Yu. L. Sachkov, Control Theory from the Geometric Viewpoint, Encyclopaedia of Mathematical Sciences, 87, Springer-Verlag, Berlin, 2004.       
2 A. Agrachev and P. Lee, Optimal transportation under nonholonomic constraints, Trans. Amer. Math. Soc., 361 (2009), 6019-6047.       
3 D. V. Anosov, Generic properties of closed geodesics, Izv. Akad. Nauk. SSSR Ser. Mat., 46 (1982), 675-709, 896.       
4 J. Bocknak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Ergebnisse des Mathematik und ihrer Grenzgebiete (3), 36, Springer-Verlag, Berlin, 1998.
5 C. M. Carballo and J. A. G. Miranda, Jets of closed orbits of Mañé's generic Hamiltonian flows, Bull. Braz. Math. Soc. (N. S.), 44 (2013), 219-232.       
6 G. Contreras, Partially hyperbolic geodesic flows are Anosov, C. R. Math. Acad. Sci. Paris, 334 (2002), 585-590.       
7 G. Contreras, Geodesic flows with positive topological entropy, twist maps and hyperbolicity, Ann. of Math. (2), 172 (2010), 761-808.       
8 G. Contreras and R. Iturriaga, Convex Hamiltonians without conjugate points, Ergodic Theory Dynam. Systems, 19 (1999), 901-952.       
9 J.-M. Coron, Control and nonlinearity, Mathematical Surveys and Monographs, 136, American Mathematical Society, Providence, RI, 2007.       
10 M. Coste, Ensembles semi-algébriques, in Real Algebraic Geometry and Quadratic Forms (Rennes, 1981), Lecture Notes in Math., 959, Springer, Berlin-New York, 1982, 109-138.       
11 M. P. do Carmo, Riemannian Geometry, Birkhäuser Boston, Inc., Boston, MA, 1992.       
12 B. A. Dubrovin, A. T. Fomenko and S. P. Novikov, Modern Geometry-Methods and Applications, Part I. The Geometry of Surfaces, Transformation Groups, and Fields, Second edition, Graduate Texts in Mathematics, 93, Springer-Verlag, New York, 1992.       
13 A. Figalli and L. Rifford, Closing Aubry sets I, Comm. Pure Appl. Math., 68 (2015), 210-285.       
14 A. Figalli and L. Rifford, Closing Aubry sets II, Comm. Pure Appl. Math., 68 (2015), 345-412.       
15 J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc., 158 (1971), 301-308.       
16 M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, Vol. 583, Springer-Verlag, Berlin-New York, 1977.       
17 V. Jurjevic, Geometric Control Theory, Cambridge Studies in Advanced Mathematics, 52, Cambridge University Press, Cambridge, 1997.       
18 W. Klingenberg and F. Takens, Generic properties of geodesic flows, Math. Ann., 197 (1972), 323-334.       
19 R. Kulkarni, Curvature structures and conformal transformations, J. Diff. Geom., 4 (1970), 425-451.       
20 A. Lazrag, Control Theory and Dynamical Systems, Thesis, 2014.
21 A. Lazrag, A geometric control proof of linear Franks' lemma for geodesic flows, preprint, 2014.
22 R. Mañé, An ergodic closing lemma, Ann. of Math. (2), 116 (1982), 503-540.       
23 R. Mañé, A proof of the $C^1$ stability conjecture, Inst. Hautes Études Sci. Publ. Math., 66 (1988), 161-210.       
24 R. Mañé, On the minimizing measures of Lagrangian dynamical systems, Nonlinearity, 5 (1992), 623-638.       
25 R. Mañé, Global Variational Methods in Conservative Dynamics, IMPA, Rio de Janeiro, 1993.
26 J. Moser, Proof of a generalized form of a fixed point theorem due to G. D. Birkhoff, in Geometry and Topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976), Lecture Notes in Mathematics, Vol. 597, Springer, Berlin, 1977, 464-494.       
27 S. Newhouse, Quasi-elliptic periodic points in conservative dynamical systems, Amer. J. Math., 99 (1977), 1061-1087.       
28 E. Oliveira, Generic properties of Lagrangians on surfaces: The Kupka-Smale theorem, Discrete Contin. Dyn. Syst., 21 (2008), 551-569.       
29 M. Paternain, Expansive geodesic flows on surfaces, Ergodic Theory Dynam. Systems, 13 (1993), 153-165.       
30 C. C. Pugh, The closing lemma, Amer. J. Math., 89 (1967), 956-1009.       
31 C. C. Pugh, An improved closing lemma and a general density theorem, Amer. J. Math., 89 (1967), 1010-1021.       
32 C. Pugh and C. Robinson, The $C^{1}$ closing lemma, including Hamiltonians, Ergodic Theory Dynam. Systems, 3 (1983), 261-313.       
33 L. Rifford, Sub-Riemannian Geometry and Optimal Transport, Springer Briefs in Mathematics, Springer, Cham, 2014.       
34 L. Rifford and R. Ruggiero, Generic properties of closed orbits of Hamiltonian flows from Mañé's viewpoint, Int. Math. Res. Not. IMRN, 22 (2012), 5246-5265.       
35 C. Robinson, Generic properties of conservative systems I and II, Amer. J. Math., 92 (1970), 562-603 and 897-906.       
36 R. Ruggiero, Persistently expansive geodesic flows, Comm. Math. Phys., 140 (1991), 203-215.       
37 R. Ruggiero, On the creation of conjugate points, Math. Z., 208 (1991), 41-55.       
38 T. Sakai, Riemannian Geometry, Translated from the 1992 Japanese original by the author, Translations of Mathematical Monographs, 149, American Mathematical Society, Providence, RI, 1996.       
39 C. Villani, Optimal transport. Old and new, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 338, Springer-Verlag, Berlin, 2009.       
40 D. Visscher, A new proof of Franks' lemma for geodesic flows, Discrete Contin. Dyn. Syst., 34 (2014), 4875-4895.       
41 T. Vivier, Robustly Transitive 3-Dimensional Regular Energy Surfaces are Anosov, Ph.D. Thesis, preprint, Dijon, 2005.

Go to top